Vol. 13, No. 3, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 15
Issue 8, 1861–2108
Issue 7, 1617–1859
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
On the gap between the Gamma-limit and the pointwise limit for a nonlocal approximation of the total variation

Clara Antonucci, Massimo Gobbino and Nicola Picenni

External boundary control of the motion of a rigid body immersed in a perfect two-dimensional fluid

Olivier Glass, József J. Kolumbán and Franck Sueur

Distance graphs and sets of positive upper density in $\mathbb{R}^d$

Neil Lyall and Ákos Magyar

Isolated singularities for semilinear elliptic systems with power-law nonlinearity

Marius Ghergu, Sunghan Kim and Henrik Shahgholian

Regularity of the free boundary for the vectorial Bernoulli problem

Dario Mazzoleni, Susanna Terracini and Bozhidar Velichkov

On the discrete Fuglede and Pompeiu problems

Gergely Kiss, Romanos Diogenes Malikiosis, Gábor Somlai and Máté Vizer

Energy conservation for the compressible Euler and Navier–Stokes equations with vacuum

Ibrokhimbek Akramov, Tomasz Dębiec, Jack Skipper and Emil Wiedemann

A higher-dimensional Bourgain–Dyatlov fractal uncertainty principle

Rui Han and Wilhelm Schlag

Local minimality results for the Mumford–Shah functional via monotonicity

Dorin Bucur, Ilaria Fragalà and Alessandro Giacomini

The gradient flow of the Möbius energy: $\varepsilon$-regularity and consequences

Simon Blatt

Correction to the article The heat kernel on an asymptotically conic manifold

David A. Sher